Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Why am I having early periods after I took p2 pills ?

Dear doctors,i started my periods on 18-24march,on 26th march,i had unprotected sex and took the p2 pills the very same day with intervals of today is 1st almost a week later and i started bleeding in the morning almost like periods with crumps that accompany periods,why is this?kindly answer as soon as u can am very worried.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Jennifer;
welcome to HealthcareMagic
Since your periods were from 18-24 of March if you have sex on 26th there is no chance to get pregnant.As for the bleeding it is because of the emergency contraceptive pill you took .These type of pills are hormonal preparations & induce bleeding making your periods to come on before time.The bleeding you have is of periods which have come on early .If it does not stop after 5-days then you need to consult a doctor.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor